# SDR IPXA1M65756

- Difficulty date: March 14, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N279UP
- Make and model: Doug MD-11F
- Aircraft serial: 48573
- Aircraft time: 564,629 hours, 536 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB29323
- Condition: Broken
- Location: Lws 661-674
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, LT WING L/E COMPARTMENT HORIZONTAL STRINGER HAS PIECE BROKEN OFF NEAR STA XOS668 FWD SIDE OF L/E.  FABRICATED AND INSTALLED REPAIR IAW EO MD11-5710-41945-A AND STASA EA 011-5720-01-A2965 REV IR.
